MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system

BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number 515629
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: according to the customer report, an incident occurred where air entered in the iv line during chemotherapy use.The product was recalled.Since air was detected in the iv line during administration, the iv connection line was exchanged.(small container) air entered the iv line again during administration using the new iv connection line.Although we reported the possibility that air had entered from the jms spike with an air vent, we were asked to investigate, so we recalled the product.Contaminated with it is the route through which the anticancer drug is administered.Additional information received on 07 sep 2026.Thank you for contacting us.Did this occur in the primary line or the secondary line? it occurred in the primary line.Did this occur while an infusion pump was in use? it likely occurred while the pump was in use.Is the iv administration set manufactured by bd? it is manufactured by jms.Was the iv administration set vented? unknown.If it was vented, was the vent inlet closed? was the iv administration set primed before the infusion started? yes, it was primed.How much time had passed since the infusion started when this occurred? approximately 10 minutes later.Was air observed only within the iv line? only in the iv line.Were any loose connections observed? none in particular.If so, where? the jms infusion line is included in the returned items.Since the jms infusion line is equipped with an air vent, we suspect that air ingress through this vent was the cause.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Phaseal
Common Device Name
Closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50828908
Report Number3003152976-2026-00435
Device Sequence Number10575776
Product Code ONB
UDI-Device Identifier00382905156298
UDI-Public(01)00382905156298(11)260330(17)280229(10)2603509
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515629
Device Lot Number2603509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown